# SDR USAA2010112492656

- Difficulty date: November 16, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 56,535 hours, 37,799 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - CRACK ON RIGHT HORIZONTAL STABILIZER LOWER SKIN AT REAR SPAR AREA 75 INCHES OUTBOARD OF INBOARD EDGE.  REPAIRED RIGHT HORIZONTAL STABILIZER LOWER SKIN AT REAR SPAR AREA 75 INCHES OUTBOARD OF INBOARD EDGE IAW TYPICAL REPAIR 55-10-07 REV D.
